×

Found 125 Documents (Results 1–100)

100
MathJax

A new class of interpolatory \(L\)-splines with adjoint end conditions. (English) Zbl 1360.65051

Boissonnat, Jean-Daniel (ed.) et al., Curves and surfaces. 8th international conference, Paris, France, June 12–18, 2014. Revised selected papers. Cham: Springer (ISBN 978-3-319-22803-7/pbk; 978-3-319-22804-4/ebook). Lecture Notes in Computer Science 9213, 32-46 (2015).
MSC:  65D07 65D05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Local exponential splines with arbitrary knots. (English. Russian original) Zbl 1323.41009

Proc. Steklov Inst. Math. 288, Suppl. 1, S189-S194 (2015); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 20, No. 1, 258-263 (2014).
MSC:  41A15 65D07
PDF BibTeX XML Cite
Full Text: DOI

Sharp Jackson inequality with a special modulus of continuity. (English. Russian original) Zbl 1315.41004

Proc. Steklov Inst. Math. 284, Suppl. 1, S41-S58 (2014); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 18, No. 4, 51-67 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Refinement type equations: sources and results. (English) Zbl 1281.39016

Brzdȩk, Janusz (ed.) et al., Recent developments in functional equations and inequalities. Selected topics. Based on the 14th international conference on functional equations and inequalities (ICFEI) dedicated to the memory of Marek Kuczma, Bȩdlewo, Poland, September 11–17, 2011. Warszawa: Polish Academy of Sciences, Institute of Mathematics (ISBN 978-83-86806-18-8/pbk). Banach Center Publications 99, 87-110 (2013).
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear \(L _{1} C ^{1}\) interpolation: application to images. (English) Zbl 1352.65037

Boissonnat, Jean-Daniel (ed.) et al., Curves and surfaces. 7th international conference, Avignon, France, June 24–30, 2010. Revised selected papers. Berlin: Springer (ISBN 978-3-642-27412-1/pbk). Lecture Notes in Computer Science 6920, 515-526 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Approximation by local \(\mathbb L\)-splines that are exact on subspaces of the kernel of a differential operator. (English. Russian original) Zbl 1232.65025

Proc. Steklov Inst. Math. 273, Suppl. 1, 133-141 (2011); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 16, No. 4 (2010).
MSC:  65D07 41A15
PDF BibTeX XML Cite
Full Text: DOI

On the exact values of the best approximations of classes of differentiable periodic functions by splines. (English. Russian original) Zbl 1290.41022

Math. Notes 87, No. 5, 623-635 (2010); translation from Mat. Zametki 87, No. 5, 669-683 (2010).
MSC:  41A55 41A15
PDF BibTeX XML Cite
Full Text: DOI

Functions, spaces, and expansions. Mathematical tools in physics and engineering. (English) Zbl 1231.46001

Applied and Numerical Harmonic Analysis. Boston, MA: Birkhäuser (ISBN 978-0-8176-4979-1/hbk; 978-0-8176-4980-7/ebook). xix, 263 p. (2010).
PDF BibTeX XML Cite
Full Text: DOI

Construction of wavelets in \(W_2^m(\mathbb R)\) and their approximative properties in different metrics. (English. Russian original) Zbl 1138.42018

Subbotin, Yu. N. (ed.), Function theory. Transl. from the Russian. Moscow: MAIK Nauka/ Interperiodica. Proc. Steklov Inst. Math. 2005, Suppl. 2, S64-S103 (2005); translation from Tr. Inst. Mat. Mekh. (Ekaterinburg) 11, No. 2, 131-167 (2005).
Reviewer: Bin Han (Edmonton)
MSC:  42C40
PDF BibTeX XML Cite
Full Text: MNR

Stable recurrence relations for a class of \(L\)-splines and for polysplines. (English) Zbl 1071.41009

Lucian, Miriam L. (ed.) et al., Geometric modeling and computing: Seattle 2003. Selected papers of the 8th SIAM conference on geometric design and computing, Seattle, WA, USA, November 9–13, 2003. Brentwood, TN: Nashboro Press (ISBN 0-0-9728482-3-1/hbk). Modern Methods in Mathematics, 1-12 (2004).
MSC:  41A15
PDF BibTeX XML Cite

On approximation by splines in \(L^p\), \(p>0. \). (Russian) Zbl 0961.41018

Samoilenko, A. M. (ed.) et al., Fourier series: Theory and applications. Section: Function theory. Kyïv: Instytut Matematyky NAN Ukraïny. Pr. Inst. Mat. Nats. Akad. Nauk Ukr., Mat. Zastos. 20, 132-141 (1998).
MSC:  41A50 41A15
PDF BibTeX XML Cite

Numerical solution of linear systems arising from a new Petrov-Galerkin discretization of convection-diffusion problems. (English) Zbl 0879.65070

Darmstadt: Shaker. Darmstadt: TH Darmstadt, FB Mathematik, 146 p. (1997).
PDF BibTeX XML Cite

A uniformly convergent discretization technique for convection dominated convection-diffusion problems. (Eine gleichmäßig konvergente Diskretisierungstechnik für konvektionsdominante Konvektions-Diffusions-Probleme.) (German) Zbl 0856.76032

Dresden: Univ. Dresden, Fak. Math. und Naturwiss. 93 S. (1995).
Reviewer: Aus dem Text
MSC:  76M10 76R99 65D05
PDF BibTeX XML Cite

A multivariate generalization of the de Boor-Fix formula. (English) Zbl 0814.65005

Laurent, Pierre-Jean (ed.) et al., Curves and surfaces in geometric design. Papers from the 2nd international conference on curves and surfaces, held in Chamonix-Mont-Blanc, France, June 10-16, 1993. Wellesley, MA: A K Peters. 301-310 (1994).
MSC:  65D07 41A15 41A63
PDF BibTeX XML Cite

Spline interpolations and smoothing approximations to scattered data on \(L\)-shaped domains. (English. Chinese original) Zbl 0892.65003

Chin. J. Numer. Math. Appl. 16, No. 3, 49-58 (1994); translation from J. Numer. Methods Comput. Appl. 15, No. 2, 106-113 (1994).
PDF BibTeX XML Cite

The construction of degenerate splines for solving function interpolation problems and geometric modelling of lines. (English. Russian original) Zbl 0788.65011

Comput. Math. Math. Phys. 32, No. 7, 1027-1028 (1992); translation from Zh. Vychisl. Mat. Mat. Fiz. 32, No. 7, 1142-1143 (1992).
PDF BibTeX XML Cite

Optimal interpolation by L-splines. (English) Zbl 0770.41005

Optimal recovery, Proc. 2nd Int. Symp. Optim. Control, Varna/Bulg. 1989, 237-245 (1992).
MSC:  41A05 41A15
PDF BibTeX XML Cite

An analysis of some exponentially fitted finite element methods for singularly perturbed elliptic problems. (English) Zbl 0769.65082

Computational methods for boundary and interior layers in several dimensions, Adv. Comput. Methods Bound. Inter. Layers 1, 138-153 (1991).
Reviewer: O.Titow (Berlin)
PDF BibTeX XML Cite

Extremal properties of splines and the smoothing problem. (Ѐкстремал’ные свойства сплайнов и задача сглаживания.) (Russian) Zbl 0719.41014

Moskva: Nauka. 103 p. R. 1.1 (1988).
Reviewer: G.R.Grozev
PDF BibTeX XML Cite

Splines in a convex set, and the problem of numerical differentiation. (English. Russian original) Zbl 0664.65012

U.S.S.R. Comput. Math. Math. Phys. 27, No. 2, 199-202 (1987); translation from Zh. Vychisl. Mat. Mat. Fiz. 27, No. 4, 621-626 (1987).
MSC:  65D07 65D25 41A15
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software